×

zbMATH — the first resource for mathematics

On the characteristic matrix of a matrix of differential operators. (English) Zbl 0143.13302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dieudonné, Jean, LES déterminants sur un corps non commutatif, Bull. soc. math. France, 71, 27-45, (1943) · Zbl 0028.33904
[2] Douglis, Avron; Nirenberg, Louis, Interior estimates for elliptic systems of partial differential equations, Commun. pure appl. math., 8, 503-538, (1955) · Zbl 0066.08002
[3] Egerváry, E, On combinatorial properties of matrices (Hungarian), Mat. fiz. lapok, 38, 16-28, (1931)
[4] Frobenius, G, Über zerlegbare determinanten, Berlin ber., 274-277, (1917) · JFM 46.0144.05
[5] Latta, Gordon; McGregor, James, The fundamental solution matrix for systems of linear partial differential equations, (1958), Stanford Univ Stanford, Calif, Rept.
[6] Leray, Jean, Hyperbolic differential equations, () · Zbl 0588.35002
[7] Nirenberg, Louis, Remarks on strongly elliptic partial differential equations, Commun. pure appl. math., 8, 648-674, (1955) · Zbl 0067.07602
[8] Ore, Oystein, Linear equations in non-commutative fields, Ann. math., 32, 463-477, (1931) · Zbl 0001.26601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.